Backstepping-based adaptive controllers for uncertain nonholonomic systems

Z. P. Jiang, J. B. Pomet

Research output: Contribution to journalConference article

Abstract

This paper presents an application of the integrator backstepping method to a linearly parametrized class of multi-input nonholonomic systems. A globally stabilizing adaptive time-varying controller is designed. An extension to cover a nonlinearly parametrized class is also considered by means of the classical Speed-Gradient methodology.

Original languageEnglish (US)
Pages (from-to)1573-1578
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume2
StatePublished - Dec 1 1995
EventProceedings of the 1995 34th IEEE Conference on Decision and Control. Part 1 (of 4) - New Orleans, LA, USA
Duration: Dec 13 1995Dec 15 1995

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this